`a`
Advances in Mathematics of Communications (AMC)
 

Parity check systems of nonlinear codes over finite commutative Frobenius rings
Pages: 409 - 427, Issue 3, August 2017

doi:10.3934/amc.2017035      Abstract        References        Full text (452.4K)           Related Articles

Thomas Westerbäck - Department of Mathematics and Systems Analysis, Aalto University, P.O. Box 11100, FI-00076 Aalto, Finland (email)

1 T. Britz, MacWilliams identities and matroid polynomials, Electr. J. Combin., 9 (2002), R19, 16pp.       
2 P. Delsarte, Bounds for unrestricted codes, by linear programming, Philips Res. Rep. 27 (1972), 272-289.       
3 T. Etzion and A. Vardy, On perfect codes and tilings, problems and solutions, SIAM J. Discr. Math., 11 (1998), 205-223.       
4 M. Greferath, An introduction to ring-linear coding theory, in Gröbner Bases, Coding and Cryptography (eds. M. Sala et al), Springer-Verlag, Berlin, 2009, 219-238.
5 M. Greferath, A. Nechaev and R. Wisbauer, Finite quasi-Frobenius modules and linear codes, J. Alg. Appl., 3 (2004), 247-272.       
6 M. Greferath and S. E. Schmidt, Finite-ring combinatorics and MacWilliams' equivalence theorem, J. Combin. Theory Ser. A, 92 (2000), 17-28.       
7 A. R. Hammons, Jr., P. V. Kumar, A. R. Calderbank, N. J. A. Sloane and P. Solé, The $\mathbb Z_4$-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inf. Theory, 40 (1994), 301-319.       
8 O. Heden, A full rank perfect code of length 31, Des. Codes Crypt., 38 (2006), 125-129.       
9 O. Heden, On perfect $p$-ary codes of length p+1, Des. Codes Crypt., 46 (2008), 45-56.       
10 O. Heden, Perfect codes from the dual point of view I, Discr. Math., 308 (2008), 6141-6156.       
11 M. Hessler, Perfect codes as isomorphic spaces, Discr. Math., 306 (2006), 1981-1987.       
12 T. Honold, Characterization of finite Frobenius rings, Arch. Math., 76 (2001), 406-415.       
13 T. Honold and A. A. Nechaev, Weighted modules and linear representations of codes, Probl. Inf. Transm., 35 (1999), 205-223.       
14 T. Honold and I. Landjev, MacWilliams identities for linear codes over finite Frobenius rings, in Finite Fields and Applications (eds. D. Jungnickel et al), Springer-Verlag, Berlin, 2001, 276-292.       
15 F. J. MacWilliams, A theorem on the distribution of weights in a systematic code, Bell Sys. Tech. J., 42 (1963), 79-94.       
16 F. J. MacWilliams and N. J. A. Sloane, The Theory of Error-Correcting Codes, North-Holland, Amsterdam, 1977.       
17 A. A. Nechaev, Finite principal ideal rings, Mat. Sbornik, 20 (1973), 364-382.
18 A. A. Nechaev, Kerdock code in a cyclic form, Discr. Math. Appl., 1 (1991), 365-384.       
19 R. Y. Sharp, Steps in Commutative Algebra, 2nd edition, Cambridge Univ. Press, Cambridge, 2000.       
20 A. Terras, Fourier Analysis on Finite Groups and Applications, Cambridge Univ. Press, Cambridge, 1999.       
21 M. Villanueva, Codis no lineals en Magma: construcció de codis perfectes, Universitat Autònoma de Barcelona, 2009.
22 M. Villanueva, F. Zeng and J. Pujol, Efficient representation of binary nonlinear codes: constructions and minimum distance computation, Des. Codes Crypt., 76 (2015), 3-21.       
23 J. A. Wood, Duality for modules over finite rings and applications to coding theory, Amer. J. Math., 121 (1999), 555-575.       
24 J. A. Wood, Code equivalence characterizes finite Frobenius rings, Proc. Amer. Math. Soc., 136 (2008), 699-706.       

Go to top